# SDR SIMA20150922004

- Difficulty date: September 22, 2015
- Submitted: September 22, 2015
- Operation: Air carrier
- Aircraft: N627AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145121
- Aircraft time: 38,726 hours, 34,830 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 14522229001
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MBV INSPECTION, QA FOUND 1 CRACK ON LT REAR FUSELAGE I SKIN JUST AFT OF FRAME 75 ABOVE STRINGER 2L.  ACFT WAS REMOVED FROM SERVICE FOR MBV INSPECTION & WILL BE RETURNED TO SERVICE AFTER MBV INSPECTION.  PERFORMED PERMANENT REPAIR ON CRACK IAW ERS-EM-53MR-1657.  REPAIR MATERIAL, DOUBLER 2024-T3, 0.080, FILLER 2024-T3, 0.063, ANGLE 2024-T3, 0.050, SHIM 2024-T3-0.032.
